Accessibility navigation


A method for calculating the sum of infinite series

Glaister, P. (1992) A method for calculating the sum of infinite series. International Journal of Mathematical Education in Science and Technology, 23 (5). pp. 798-800. ISSN 1464-5211

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/0020739920230518


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:23721
Publisher:Taylor & Francis
Publisher Statement:This article appears as part of a collated section entitled 'Classroom Notes'. The DOI links to the whole section, not the individual article.

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation